Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 26, NWS Wilmington, NC

May 28, 2014Bladen County, Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 28, 2014, 2:32 PM EDT for Bladen County, Robeson County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2014, 2:32 PM EDT (18:32 UTC)
Expired
May 28, 2014, 3:30 PM EDT
In force
58 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Bladen County, NC, Robeson County, NC

The radar

The Wilmington radar (KLTX), 88 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 6.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2014-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2014-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WUUS52 KILM 281832
SVRILM
NCC017-155-281930-
/O.NEW.KILM.SV.W.0026.140528T1832Z-140528T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
232 PM EDT WED MAY 28 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BLADEN COUNTY IN SOUTHEAST NORTH CAROLINA
  EASTERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 330 PM EDT

* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DUART...OR 15 MILES NORTHEAST OF LUMBERTON...AND MOVING SOUTHEAST
  AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   JEROME...
   WHITE OAK...
   RUSKIN...
   ELIZABETHTOWN...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3473 7843 3450 7860 3472 7897 3484 7890
      3485 7882 3486 7874
TIME...MOT...LOC 1832Z 302DEG 10KT 3478 7882

$$

KEEBLER
2 follow-up statements
098 
WWUS52 KILM 281900
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
300 PM EDT WED MAY 28 2014

NCC017-155-281930-
/O.CON.KILM.SV.W.0026.000000T0000Z-140528T1930Z/
ROBESON NC-BLADEN NC-
300 PM EDT WED MAY 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN BLADEN AND EAST CENTRAL ROBESON COUNTIES...

AT 255 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WHITE OAK...OR 12 MILES NORTHWEST OF ELIZABETHTOWN...MOVING SOUTHEAST
AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...RUSKIN AND WHITE LAKE

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3484 7890 3482 7880 3480 7869 3473 7843
      3450 7860 3471 7895
TIME...MOT...LOC 1900Z 302DEG 10KT 3474 7874

$$

KEEBLER
820 
WWUS52 KILM 281927
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
327 PM EDT WED MAY 28 2014

NCC017-155-281937-
/O.EXP.KILM.SV.W.0026.000000T0000Z-140528T1930Z/
ROBESON NC-BLADEN NC-
327 PM EDT WED MAY 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BLADEN AND EAST
CENTRAL ROBESON COUNTIES WILL EXPIRE AT 330 PM EDT...

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3484 7890 3482 7880 3480 7869 3473 7843
      3450 7860 3471 7895
TIME...MOT...LOC 1927Z 302DEG 10KT 3470 7866

$$

KEEBLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:21 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 28, 1:21 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
121 PM EDT WED MAY 28 2014

.SYNOPSIS...
WARM AND HUMID CONDITIONS ARE EXPECTED TODAY AND TOMORROW WITH
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. A COLD FRONT WILL
DROP SOUTH ACROSS THE CAROLINAS THURSDAY INTO FRIDAY BRINGING A
GOOD CHANCE OF RAIN. HIGH PRESSURE WILL BUILD FROM THE NORTH OVER
THE WEEKEND...BRINGING DRIER AND SLIGHTLY COOLER AIR. A WARMING
TREND IS EXPECTED EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 10 AM WEDNESDAY...SINKING AIR IN WAKE OF AN IMPULSE ALOFT
PRESENTLY HEADING FARTHER OFFSHORE OF CAPE FEAR WILL LIKELY KEEP
CONVECTION CAPPED THROUGH AT LEAST THE MORNING HOURS. INTERESTING
FEATURE UPSTREAM OVER SC...A COALESCENCE OF LIGHT SHOWERS TRACKING
NE AND APPROACHING FLORENCE SC. THE ATMOSPHERE MAY NOT BE
CONDUCIVE FOR CONVECTIVE REGENERATION THIS EARLY BUT SOMETHING TO
WATCH.

NEAR TERM MODEL GUIDANCE REGARDING CONVECTIVE INITIATION TIMING
POINTS TO BLOSSOMING SHOWERS AND TSTMS BETWEEN 18Z-20Z/2PM-4PM
OVER INTERIOR ZONES AND THE COAST NORTH OF CAPE FEAR...SPREADING
E-SE LATE AFTERNOON INTO EVENING. IT APPEARS WE WILL STILL HAVE
SOME DEGREE OF UNFAVORABLE CLOCKWISE TURING OF THE ATMOSPHERE OVER
OUR AREA...AS A SHORT-WAVE UPPER RIDGE DRIFTS EAST...AHEAD OF A
LARGE UPPER LOW OVER LOUISIANA. THIS IS EVIDENT IN DEPICTIONS OF
RH THROUGH TIME AND HEIGHT...SHOWING A DRY H7-H6 LAYER THIS AFTN.
THIS MAY NOT BE ENOUGH TO COMPLETELY SHUT DOWN CONVECTION BUT IT
COULD LIMIT THE STRENGTH AND THREAT OF TSTMS LATER TODAY. WITH
STRONG SUNSHINE AND ELEVATED PRECIPITABLE WATER CONTENT WE CAN
EXPECTED A ROUND OF DIURNALLY INDUCED CONVECTION.

MAX TEMPS LOWER 90S INLAND LOOKS ON TARGET WITH PLENTY SUNSHINE
STILL WARMING THE GROUND SO NO CHANGES PLANNED TO TEMPERATURES.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...WARM AND CONVECTIVELY-ACTIVE WEATHER WILL
CONTINUE THROUGH THE SHORT TERM AS THIS SUMMER LIKE PATTERN REMAINS
OVER THE AREA. CLOSED 500MB LOW PRESSURE WILL DRIFT SOUTHEAST ALONG
THE GULF COAST THU...WITH A LARGE RIDGE BUILDING ATOP THIS
FEATURE. LOCALLY...THE AREA REMAINS PINCHED BETWEEN THE CLOSED LOW
NEAR THE GULF...AND AN EXPANSIVE TROUGH NEAR NEW ENGLAND. BY
THURSDAY HEIGHTS BEGIN TO CRASH AS THE NEW ENGLAND TROUGH PUSHES
SOUTH...DRIVING A WEAK COLD FRONT INTO THE AREA. HIGHS IN THE
MID/UPR 80S ACROSS THE CWA. LOWS BOTH NIGHTS WILL REMAIN
ELEVATED...AROUND 70 AT THE COAST AND UPR 60S INLAND.

MORE WIDESPREAD TSTMS LIKELY THURSDAY AS THE FRONT DROPS
SOUTH...SERVING AS AN ADDITIONAL FOCUS FOR STORMS. SPC HAS A SEE
TEXT ACROSS THE AREA FOR THURSDAY...BUT ATTM SEE ONLY LIMITED
SEVERE RISK WITH MLCAPES LESS THAN 1000 J/KG AND FORECAST
SOUNDINGS WHICH SUGGEST A LOT OF PRE-FRONTAL CLOUD COVER. EITHER
WAY...EXPECT QUITE A FEW SHOWERS/STORMS ON THE RADAR MOSAIC ON
THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 300 PM TUESDAY...THE MID LEVEL PATTERN REMAINS ESSENTIALLY
UNCHANGED WITH THE LATEST SUITE OF GUIDANCE. INITIALLY A REX BLOCK
WILL BE THE MAIN FEATURE OVER THE CENTRAL U.S. WITH A TROUGH OF
LOW PRESSURE ALONG THE EAST COAST. AT THE SURFACE...HIGH PRESSURE
WILL BUILD IN FROM THE NORTH WITH DRIER CONDITIONS. PRECIPITABLE
WATERS WILL DROP FROM CURRENT APPROXIMATE VALUES OF 1.80 INCHES TO
THREE QUARTERS OF AN INCH OR LESS. MUCH LIKE WE SAW THIS
WEEKEND...A REFRESHING AIRMASS WILL BE NOTICEABLE BUT THE
TRANSITION WILL BE A LITTLE SLOWER. HAVE MAINTAINED THE MOSTLY
DIURNALLY DRIVEN POPS FOR FRIDAY AND SATURDAY WITH THE REMAINDER
OF THE PERIOD DRY. TEMPERATURE TRENDS ARE OF COURSE A LITTLE LOWER
IN TIME WITH THE AIRMASS CHANGE BUT LOWS REMAIN MOSTLY IN THE 60S
WITH HIGHS IN THE 80S.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
AS OF 18Z...VFR EXPECTED ALL TERMINALS THIS TAF VALID PERIOD.
DO NOT EXPECT MUCH/IF ANY CONVECTION THIS AFTERNOON. THIS IS
AGREEMENT WITH THE LATEST HRRR. ISOLATED SHOWERS MAY DEVELOP AROUND
AN OLD OUTFLOW BOUNDARY NEAR KMYR/KCRE...BUT DUE TO DRY AIR IN THE
MID LEVELS DO NOT EXPECT A GREAT AMOUNT OF COVERAGE. BUT...AN UPPER
IMPULSE WILL PASS TO THE N...AND ANOTHER TO THE S...THIS EVENING AND
OVERNIGHT. SHOWERS AND THUNDERSTORMS MAY DEVELOP IN RESPONSE TO
THIS...BUT DO NOT EXPECT ANY ACTIVITY TO AFFECT THE TERMINALS ATTM.
WINDS WILL BE SW-WSW AT KFLO/KLBT THROUGH THE OVERNIGHT HOURS. AT
KCRE/KMYR WINDS WILL BE SSW-SW IN THE WAKE OF THE SEA BREEZE
BOUNDARY. THE BOUNDARY...WHICH SHOULD REMAIN PINNED NEAR THE
COAST...MAY NO GO THROUGH KILM UNTIL LATE THIS AFTERNOON. VFR/SW
WINDS EXPECTED AFTER 00Z.

BY 12Z EXPECT A WEAK FRONT TO DROP S THROUGH THE KLBT/KILM TERMINALS
SHIFTING WINDS TO THE NW-N. EXPECT CONVECTION TO BE BEST FOCUSED
ALONG THE FRONT BY MID-LATE MORNING.

EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS WITH BRIEF PERIODS OF
SUB-VFR CONDITIONS EXPECTED THROUGH FRIDAY...WITH THE BEST COVERAGE
IN THE AFTERNOON AND EARLY EVENING HOURS. VFR SATURDAY THROUGH
MONDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS 10 AM WEDNESDAY...THE WESTERN EXTENSION OF THE BERMUDA HIGH
WILL EXTEND AS FAR WEST AS FLORIDA TODAY AND TONIGHT. A COLD FRONT
DROPPING SOUTH ACROSS THE MID-ATLANTIC STATES WILL REMAIN NORTH OF
THE CAROLINAS TONIGHT...BUT THE PRESSURE TROUGH ASSOCIATED WITH
THE FRONT WILL HELP TO VEER OUR WINDS A LITTLE MORE WESTERLY THAN
WE SAW YESTERDAY. THIS WILL ACT COUNTER TO THE SEABREEZE...
RESULTING IN A SEABREEZE CIRCULATION WEAKER THAN WE SAW YESTERDAY.
THIS STILL MEANS NEAR-SHORE WINDS INCREASING TO A SOLID 15-18
KNOTS THIS AFTERNOON...WHILE WINDS FARTHER OFFSHORE WILL REMAIN IN
THE 10-15 KNOT RANGE. SCATTERED THUNDERSTORMS FIRING UP IN THE
HEAT OF THE AFTERNOON ALONG THE SEABREEZE FRONT MAY AFFECT THE
NEAR-SHORE WATERS BUT SHOULD HAVE A TOUGHER TIME SURVIVING
OFFSHORE.

SEAS ARE CURRENTLY AROUND 3 FEET...EXCEPT 3-4 FT NORTH AND EAST OF
CAPE FEAR. SEA HEIGHTS SHOULD REMAIN STEADY OR PERHAPS FALL BY A
FOOT THROUGH TONIGHT.

SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
AS OF 300 PM TUESDAY...HIGH PRESSURE CENTERED WELL OFFSHORE WILL
CONTINUE TO EXTEND WEST TOWARDS THE WATERS INTO THURSDAY...BEFORE
GRADUALLY BEING SHUNTED SOUTH BY A SLOWLY DROPPING COLD FRONT.
UNCERTAIN INTO JUST HOW FAR SOUTH THE FRONT WILL DROP DURING THE
PERIOD...BUT EXPECT NORTHERLY WINDS TO DEVELOP ACROSS THE NC
WATERS ON THURSDAY...WITH WEAK SW WINDS PERSISTING OVER THE SC
WATERS. SEAS WILL BE GENERALLY 2-4 FT AND A MORE CONFUSED
SPECTRUM WITH THE FRONT ON THURSDAY.

LONG TERM /FRIDAY THROUGH SUNDAY/...
AS OF 300 PM TUESDAY...THE MAIN FOCUS FOR THE MARINE COMMUNITY
WILL BE THE WIND SHIFT ASSOCIATED WITH THE FRONT THAT OCCURS LATE
FRIDAY INTO EARLY SATURDAY. THE STRONGER OF THE WINDS WILL BE WELL
BEHIND THE FRONT ITSELF ASSOCIATED WITH NE SURGES. FOR
FRIDAY...LETHARGIC WINDS OF TEN KNOTS OR LESS WILL CONTINUE. FOR
LATER SATURDAY WINDS INCREASE TO 10-15 KNOTS. THERE MAY BE SEVERAL
HOURS OF WINDS NEAR 15 KNOTS SUSTAINED ACROSS THE OUTER WATERS
WHICH WOULD CERTAINLY IMPACT THE SEAS. SIGNIFICANT SEAS WILL BUILD
FROM 1-2 FEET FRIDAY INTO EARLY SATURDAY TO 3-4 FOR THE REMAINDER
OF THE PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...MJC
SHORT TERM...JDW
LONG TERM...JDW
AVIATION...MRR
MARINE...TRA/JDW
RADAR...SHK
Hazardous weather outlook, May 28, 4:58 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
458 AM EDT WED MAY 28 2014

AMZ250-252-254-256-NCZ087-096-099-105>109-SCZ017-023-024-032-033-039-
053>056-290900-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-
FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
458 AM EDT WED MAY 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ110-290900-
COASTAL BRUNSWICK-
458 AM EDT WED MAY 28 2014

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, May 28, 2:09 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
209 PM EDT WED MAY 28 2014

NCZ087-096-281915-
BLADEN-ROBESON-
209 PM EDT WED MAY 28 2014

...STRONG THUNDERSTORMS WILL MOVE ACROSS BLADEN AND ROBESON COUNTIES
THROUGH 315 PM EDT...

AT 210 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER ST.
PAULS...OR ABOUT 13 MILES NORTH OF LUMBERTON...MOVING SOUTHEAST AT 20
MPH.

SOME LOCATIONS IMPACTED INCLUDE ELIZABETHTOWN...BARKER TEN MILE...
BLADENBORO...DUART...HOWELLSVILLE...REX...SHANNON...SMITHS...ST.
PAULS...TOBERMORY...TOLARSVILLE AND DUBLIN.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3495 7902 3490 7893 3489 7892 3486 7892
      3484 7890 3485 7885 3458 7855 3451 7890
      3481 7918 3486 7917 3496 7904
TIME...MOT...LOC 1810Z 311DEG 17KT 3480 7893

KEEBLER

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:09 PM EDTSevere Thunderstorm WarningILMBladen, Robeson66 min
May 27, 8:15 PM EDTSevere Thunderstorm WarningILMBladen, Columbus60 min
May 27, 9:06 PM EDTSpecial Weather StatementILMPender54 min
May 27, 9:29 PM EDTSpecial Weather StatementILMPender61 min
May 27, 9:36 PM EDTSpecial Weather StatementILMNew Hanover54 min
May 27, 10:57 PM EDTSpecial Weather StatementILMBrunswick, Columbus63 min
May 28, 12:06 AM EDTSpecial Weather StatementILMBrunswick54 min
May 28, 12:35 AM EDTSpecial Weather StatementILMBladen, Columbus55 min
May 28, 1:26 AM EDTSpecial Weather StatementILMBrunswick, Columbus64 min
May 28, 2:09 PM EDTSpecial Weather StatementILMRobeson66 min
May 28, 3:28 PM EDTSpecial Weather StatementILMBladen62 min
May 28, 4:14 PM EDTSpecial Weather StatementILMPender61 min
May 28, 5:29 PM EDTSpecial Weather StatementILMBrunswick31 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.